MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES A4E05, PYTHON 11MM-40CM; DXE

APPLIED MEDICAL RESOURCES A4E05, PYTHON 11MM-40CM; DXE
Model Number A4E05
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of tip separation.Based on the condition of the returned unit, the reported event was caused by a material change, which made the device more susceptible to uv light.The probability and criticality of harm resulting from this failure have been reviewed and were found to be at an acceptable level.Applied medical continuously seeks to improve the form, function and ease of use of its products.As part of this process, applied medical has recently implemented material and process enhancements intended to further minimize the potential for this type of event to occur.
 
Event or Problem Description
Procedure performed: embolectomy.The catheter broke during treatment.The doctor didn't feel a lot of resistance when removing catheter.Please refer to enclose for pictures and videos for this event.Patient status: no patient injury.Type of intervention: unknown.

Brand Name
A4E05, PYTHON 11MM-40CM
Common Device Name
DXE
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key8511922
Report Number2027111-2019-00422
Device Sequence Number1767580
Product Code DXE
UDI-Device Identifier00607915113445
UDI-Public(01)00607915113445(17)230308(30)01(10)1320036
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K970762
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/08/2023
Device Model NumberA4E05
Device Catalogue Number100624201
Device Lot Number1320036
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2018
Initial Report FDA Received Date04/12/2019
Patient Sequence Number1